# SDR DHL2008807501

- Difficulty date: April 22, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 91,019 hours, 28,448 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Part time: 91,019 hours, 28,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR L/E LWR FORMER CRACKED 0.250", STA XFS 304.000.  REMOVED FASTENERS IAW SRM 51-1-21.  PERFORMED STOP HOLE AND FABRICATED (2EA) ANGLE DOUBLER (AL7075T6 0.032") IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED AREA AND ANGLE DOUBLERS IAW SRM 51-1-8B.  INSTALLED ANGLE DOUBLERS IAW SRM 57-2-0 PG 9-10, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
